Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Crinkled functions and intersections with polynomials


Author: A. M. Fink
Journal: Proc. Amer. Math. Soc. 118 (1993), 797-799
MSC: Primary 26A15; Secondary 26A24, 26C05, 26D10
MathSciNet review: 1132411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if $ \vert\vert{f^{(n + 1)}}\vert\vert$ is large and $ \vert\vert{f^{(n)}}\vert{\vert _\infty }$ is bounded, then there is a polynomial $ p$ of degree $ n$ such that $ f(t) = p(t)$ has many solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A15, 26A24, 26C05, 26D10

Retrieve articles in all journals with MSC: 26A15, 26A24, 26C05, 26D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1132411-X
PII: S 0002-9939(1993)1132411-X
Keywords: Inequalities
Article copyright: © Copyright 1993 American Mathematical Society